MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 5; CEMNTLESS HIP STEM

MEDACTA INTERNATIONAL SA MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 5; CEMNTLESS HIP STEM
Catalog Number 01.39.205
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 03/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 april 2018; lot 163569: (b)(4) items manufactured and released on 02 september 2016 expiration date: 2021-08-22; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs on 06 april 2018; periprosthetic fracture in an elderly lady few days after primary cementless tha.There is no report of a traumatic event, but this may well have happened during the initial reeducation days.It may also be the consequence of a hidden intraoperative fracture, which is a common adverse event that may happen during femoral preparation.With the information available, no final conclusion can be drawn, but there is no indication that the problem may be due to a faulty device.
 
Event or Problem Description
A patient had a peri-prosthetic fracture found through x-ray taken surgeon two days after primary.Surgeon revised the implant with quadra- r size#1 successfully.Cerclage applied.

Brand Name
MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 5
Common Device Name
CEMNTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7402529
Report Number3005180920-2018-00214
Device Sequence Number13634118
Product Code LZO
UDI-Device Identifier07630030885655
UDI-Public07630030885655
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K151531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.39.205
Device Lot Number163569
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2018
Initial Report FDA Received Date04/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient Weight71